# SDR IPXA2018012425832

- Difficulty date: January 8, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 54,937 hours, 11,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING UPPER SKIN AT REAR SPAR HAS CORROSION AT 3 LOCATIONS BETWEEN  XORS 713 AND XORS 783.  REPAIRED THE WING SKIN IAW EA 011-5730-01-A7078, REV I/R, AND EO MD11-5730-67196-A.
